# SDR JJBA20210418053

- Difficulty date: April 18, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,365 hours, 25,585 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Sealant
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG LOWER SIDE ARM LOWER FLANGE BEARING HAS MISSING SEALANT. APPLIED SEALANT TO RT MLG LOWER SIDE ARM FLANGE BEARING.
